# SDR SWAA061297

- Difficulty date: April 17, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 33,513 hours, 28,325 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Failsafe
- Part number: 6937206
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RT WING INBOARD T/E MIDFLAP INBOARD FAIL-SAFE TUBE CORRODED.  REMOVED AND REPLACED TUBE PER CMM.
